# SDR GLBA2012100500076

- Difficulty date: October 5, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 36,270 hours, 47,473 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE ON LT OTBD WING FROM WS 192.74 TO APPROX 201.74, APPROX .5" IN DEPTH.   REPAIRED IAW EO 12-1900-57-011.  MAJOR REPAIR
